It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pituitary Disease Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 03-02-2012, 06:37 AM   #1
Newbie
(female)
 
pag929's Avatar
 
Join Date: Mar 2012
Location: Pa
Posts: 1
pag929 HB User
Test results. thoughts?

I am new here but need your opinion on my lab results. I am a 52 year old female. My TSH is 3.94, Free T4 is .55 and my Free T3 is 2.8.
Symptoms include fatigue, insomnia, tremors (hands and legs) muscle weakness, leg pain, pain is deep in the bone and difficuly walking, low vitamin d (13) taking 50000/ week for 8 weeks, blurring vision, mild headaches, metallic taste in mouth. Family doctor put me on synthroid 25 mg until I see endo. Will see endo at the end of the month. Any thoughts?

 
Reply With Quote
Sponsors Lightbulb
   
Old 03-02-2012, 05:11 PM   #2
Junior Member
(male)
 
Join Date: Jun 2010
Posts: 18
pthomas HB User
Re: Test results. thoughts?

Try to make sure your doctor brings your test levels to at least the middle of the range. Most think that if you hit the bottom of the normal range, you are ok. Also, have your testosterone and estrogen tested. If you don't like what the endo has to say, get a second opionion.

 
Reply With Quote
Sponsors Lightbulb
   
Old 03-03-2012, 12:57 PM   #3
Member
(female)
 
Join Date: Jan 2011
Location: Calgary, AB
Posts: 65
Jul2 HB User
Re: Test results. thoughts?

Quote:
Originally Posted by pag929 View Post
I am new here but need your opinion on my lab results. I am a 52 year old female. My TSH is 3.94, Free T4 is .55 and my Free T3 is 2.8.
Symptoms include fatigue, insomnia, tremors (hands and legs) muscle weakness, leg pain, pain is deep in the bone and difficuly walking, low vitamin d (13) taking 50000/ week for 8 weeks, blurring vision, mild headaches, metallic taste in mouth. Family doctor put me on synthroid 25 mg until I see endo. Will see endo at the end of the month. Any thoughts?

I too have the same things. Have had some extremely severe muscle attacks, so crippling they have hurt for six weeks afterward. Also had low vitamin D and, like you, 5000 was recommended. But be careful with that 5000! After just a few weeks my liver got really sore! It took ages to realize that I was poisoning myself with the high amount of vitamin D! It's best to get your vitamin D from sunlight if you can. In my case that's not easy in the cold winters but a good half hour walk each day should help.

I'm not sure what causes the severe muscle pains. There are times when I wonder if they're caused by the gadolinium (heavy metal you get injected into your body during an MRI. I have had that several times and patients should be aware that the drug was blackboxed by the FDA. In the old days they never even bothered to tell patients to drink one heck of a lot before the MRI, and after, but now they do.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!